Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had depo shot. Having nausea, intermittent stomachaches, dizziness. Side effects of depo shot?

Hi, I ve been on the Depo shot for about 3 years now. I just had mine recently about a month ago. I haven t had many side effects when I got the shot. But this week I noticed some strange effects happening to me. I ve been feeling like throwing up and I have pains in my stomach that come and go. Today I got up from sitting down and got really dizzy and felt like fainting . I almost went over backwards. I know for a fact I am not pregnant. I don t know what else could it be except side effects from the Depo. What do you think could possible make me feel like that?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are taking progesterone depot injection for the contraception..
progesterone causes the retension and fluid and causes the symptoms..
it is common to have mood swings, nausea, dizziness with this hormones..
take some antacids like proton pump inhibitors, and do regular exercises like yoga meditation, which helps in reduction of the symptoms..
all the very best..
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor